Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 171-177
http://dx.doi.org/10.1155/S0161171295000214

Reflection of internal waves by sand ripples

1Khanpara High School, Khari, 24-Parganas (South), India
2Department of Applied Mathematics, University of Calcutta, 92 A.P.C. Road, Calcutta 700009, India

Received 19 July 1992; Revised 13 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samiran Mandal and Uma Basu, “Reflection of internal waves by sand ripples,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 171-177, 1995. https://doi.org/10.1155/S0161171295000214.